Indomethacin induced vasculitis.
Аннотация
We present a case of a 22 year old male with a personal history of ankylopoyetic spondylitis who has presented in the last year cutaneous lesions characterized by papulo erythematous (palpable purpura) localized in both distal inferior extremities in 3 occasions. These 3 episodes have always coincided with the administration of indomethacin due to increasing articular discomfort. The anatomical pathology of the lesions demonstrated the typical finding of leukocytoclastic vasculitis. The pathogenesis of the cutaneous process is discussed, considering the intervening immunocomplex wherein indomethacin or its metabolites have formed part in its origin.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.